# SDR RRXA991385

- Difficulty date: July 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1020 - 1060
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION, FUSELAGE, AFT LOWER CARGO COMPARTMENT BETWEEN STA 1020 AND STA 1060, AND BETWEEN LONGERONS 34 LEFT AND LONGERON 34 RIGHT, ON SKIN.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED, REPLACED SKIN FROM STA 1120 TO STA 1020, BETWEEN LONGERONS 34 LEFT AND LONGERON 34 RIGHT IAW FAA APPROVED TENNESSEE TECHNICAL SERVICES DER ENGINEERING SKETCH NR EO-99-094 WITH APPROVED 8110-3 DATED JULY 06, 1999..  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
